# SDR UPS97222119

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6515969
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ON INSPECTION OF BS 740 FITTING LT, CRACK AT LWR FASTENER HOLE FOUND TO BE PROGRESSED FROM LOWER FASTENER TO END OF FITTING.  *S/D*  HFEC INSPECTION CARRIED OUT IAW NDT PT6 51-00-00 FIG 4.  CRACK FOUND TO HAVE PROGRESSED FROM LOWER FASTENER TO END OF FITTING.  BS 740 LT REPAIR CARRIED OUT IAW UPS EO B727-5310-7497-A APPENDIX B.
